Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Decision problems for HNN groups and vector addition systems

Author: Michael Anshel
Journal: Math. Comp. 30 (1976), 154-156
MSC: Primary 20F10; Secondary 02G05, 68A10
MathSciNet review: 0396766
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Our purpose is to show the equivalence of the conjugacy problem for certain HNN extensions of the infinite cyclic groups and the reachability problem for the class of self-dual vector addition systems. In addition, we extend an endomorphism theorem of the author's to a homomorphism theorem and indicate a problem related to the isomorphism problem for a class of HNN groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20F10, 02G05, 68A10

Retrieve articles in all journals with MSC: 20F10, 02G05, 68A10

Additional Information

PII: S 0025-5718(1976)0396766-4
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia